My husband has been taking gabapentin for about four years for neuropathy in his feet caused by nerve damage due to a car accident. At first he took it with Lyrica which made a normally pleasant, easy-going man irritable and critical. He discontinued the Lyrica and is not only taking Gabapentin. He has more and more days where he is impatient, critical, and irritable. Is there any drug that would offset this?
I have answered twice. Why am I being censored? Which policy did I violate?
Hi linmabell. Gabapentin has many side effects, including mood changes. Another thing to consider is that if he tapered off Lyrica too fast it can cause these side effects also.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.